# SDR TSAA0033118

- Difficulty date: April 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE DOOR EXIT LIGHT ASSY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
